| Model Number |
120-807605 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
| Date of Event |
09/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a procedure for detection and localization of sentinel lymph nodes on a 18-45 years old female with breast cancer, a trunode was used.It was reported that the patient exhibited infection symptoms periprocedural it was reported that the patient received oral medication for treatment and prolonged hospitalization.No other information available.
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted at the time of this report a follow up mdr will follow with the dhr information.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.